Bulletin of the Belgian Mathematical Society - Simon Stevin

Harmonic morphisms, conformal foliations and shear-free ray congruences

P. Baird and J. C. Wood

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 5, Number 4 (1998), 549-564.

Dates
First available in Project Euclid: 17 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103309994

Digital Object Identifier
doi:10.36045/bbms/1103309994

Mathematical Reviews number (MathSciNet)
MR1643758

Zentralblatt MATH identifier
0930.53043

Subjects
Primary: 53C43: Differential geometric aspects of harmonic maps [See also 58E20]
Secondary: 58E20: Harmonic maps [See also 53C43], etc.

Keywords
Harmonic morphism harmonic map minimal surface conformal foliation shear-free ray congruence twistor

Citation

Baird, P.; Wood, J. C. Harmonic morphisms, conformal foliations and shear-free ray congruences. Bull. Belg. Math. Soc. Simon Stevin 5 (1998), no. 4, 549--564. doi:10.36045/bbms/1103309994. https://projecteuclid.org/euclid.bbms/1103309994


Export citation